Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 5, 2014, 6:14 PM MDT for Pueblo County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2014, 6:14 PM MDT (00:14 UTC)
- Expired
- Aug 5, 2014, 6:45 PM MDT
- In force
- 31 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2241 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742 WWUS85 KPUB 060014 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT TUE AUG 5 2014 COZ086-060045- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 614 PM MDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUEBLO COUNTY UNTIL 645 PM MDT... AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTH OF BLENDE...OR 22 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN PUEBLO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3786 10447 3798 10461 3820 10432 3801 10409 TIME...MOT...LOC 0014Z 234DEG 27KT 3796 10447 $$ KAM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:25 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 5, 3:25 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 325 PM MDT TUE AUG 5 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 237 PM MDT TUE AUG 5 2014 CURRENTLY...CONVECTION HAS BEEN LESS INTENSE AND NOT AS WIDESPREAD AS EARLIER ANTICIPATED. ATMOSPHERE IS ONLY MODESTLY UNSTABLE AND SPC SURFACE ANALYSIS SHOWS CAPES GENERALLY LESS THAN 1000 J/KG...AND SHEAR IS WEAK. STORMS ARE STRONGER NEAR THE RATON MESA WHERE SPC MESOANALYSIS SUGGESTS CAPE IS HIGHER. TONIGHT...CONVECTION WILL MOVE ACROSS THE EASTERN PLAINS DURING THE EARLY EVENING. NOT ANTICIPATING MUCH STRONGER CONVECTION AS SHEAR REMAINS WEAK AND CAPES GENERALLY REMAIN LESS THAN 1000 J/KG. HRRR AND 4KM NAM MODELS CONTINUE TO SHOW THIS GENERAL TREND. HRRR MAY BE OVERDOING STORM COVERAGE IN BACA COUNTY AS 21Z RADAR IMAGERY HAS MUCH LESS CONVECTION THAN SUGGESTED NY HRRR. WEDNESDAY...DRIER AIR ALOFT MOVES INTO THE REGION BEHIND THE DISTURBANCE. MOST CONVECTION SHOULD DISSIPATE BY MID EVENING AS DO NOT SEE ANY STRONG TRIGGERS TO CONTINUE CONVECTION. ON WEDNESDAY...DRIER AIR ALOFT MOVES INTO THE REGION. BUFKIT SOUNDINGS SUGGEST THE ATMOSPHERE WILL BE CAPPED WITH A WARM LAYER AROUND 400 TO 500MB...AS THE RIDGE BUILDS INTO THE REGION. CONFINED ISOLATED POPS MOSTLY TO THE MOUNTAINS. LOW LEVEL MOISTURE MAY MOVE ONTO PORTIONS OF THE EASTERN PLAINS...BUT THE BEST INFLUX OF MOISTURE WILL STAY NORTH AND NORTHEAST OF THE CWA. ADDED SOME ISOLATED POPS TO EASTERN KIOWA COUNTY TO ACCOUNT FOR THE POSSIBILITY OF SOME LOW LEVEL MOISTURE MOVING IN FROM THE EAST. --PGW-- .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 237 PM MDT TUE AUG 5 2014 WED NITE... MID LVL RIDGE WILL BE OVERHEAD AND PWAT VALUES WILL BE QUITE LOW. EXPECT LITTLE IF ANY PRECIP TO BE OVER THE REGION DURING THIS TIME PD. WITH RATHER DRY AIR OVER THE MTNS...IT WILL LIKELY RADIATE FAIRLY WELL AND EXPECT SOME COOL TEMPS OVER THE HIGHER TRRN. THU... WEAK COOL FRONT WILL MOVE ACROSS THE REGION...HOWEVER IT WILL LIKELY BE RATHER STABLE OVER THE REGION AND ONCE AGAIN NOT MUCH IN THE WAY OF PRECIP IS EXPECTED. FOR LATER THU EVENING...MODELS COMING IN LINE IN FCSTING AN MCS DEVELOPING UP IN NE CO. THIS WILL LIKELY BE A SUBSTANTIAL MCS AND I ANTICIPATE WE WILL SEE A DECENT SURGE OF LLVL MOISTURE COME DOWN THE PLAINS THU NITE. THIS WILL LIKELY BRING QUITE A BIT OF LOW CLOUDS TO PARTS OF THE PLAINS DURING THE EARLY MORNING HOURS OF FRI. MTNS WILL LIKELY BE QUITE DRY. FRI... CLOUDY MORNING LIKELY ON PARTS OF THE PLAINS...ESPECIALLY FAR E PLAINS. MAX TEMPS FOR THIS DAY (M/U80S) WILL LIKELY BE A FEW DEGREES COOLER THAN THU MAX TEMPS. AS FOR PRECIP...CONCEPTUALLY...WE SHOULD HAVE A BETTER CHANCE OF PRECIP THIS DAY AS BETTER LLVL MOISTURE WILL BE IN PLACE OVER THE PLAINS...HOWEVER IT MAY BE TOO STABLE FOR PRECIP DURING THE EARLY TO MID AFTERNOON. WE WILL LIKELY SEE A LATE CONVECTIVE SHOW...WITH STORMS MOVING ONTO THE PLAINS LATE IN THE DAY WITH EVENING CONVECTION OVER THE FAR E PLAINS. INTERIOR MTNS WILL LIKELY REMAIN DRY. SAT... SCTD AFTERNOON SHOWERS AND STORMS LIKELY THIS DAY S MTNS AND PLAINS AS UPSLOPE FLOW WILL BE OVER THE REGION. WE MAY SEE A BIT OF AN ENHANCEMENT OVER THE RATON MESA REGION AS S LLVL FLOW COMING UP FROM NM WILL CONVERGE WITH E UPSLOPE ON THE PLAINS. MTNS WILL STILL BE DRY OVERALL BUY MAY SEE AN UPTICK IN PRECIP AS MONSOON MSTR SHOULD START TO RETURN BE LATER IN THE DAY. SUN... BOTH GFS AND EC SHOW A MSTR TONGUE EXTENDING NNE/SSW OVER THE C PART OF THE STATE. VALUES DONT LOOK OVERLY IMPRESSIVE BUT EXPECT A DECENT CHANCE OF SHOWER ESPECIALLY OVER THE S MTN CORRIDOR REGION IF THIS PATTERN VERIFIES. EARLY NEXT WEEK... SW CONUS STARTS TO MOISTEN UP ONCE AGAIN AS MONSOON MSTR ADVECTS IN FROM OLD MEX. NW FLOW AT MID LVLS WILL PREVAIL OVER THE HIGH PLAINS. THE COMBINATION OF LLVL MSTR ASSOCIATED WITH THE CANADIAN HIGH OVER THE PLAINS AND MONSOON MSTR SHOULD ALLOW FOR AN INCREASING CHANCE OF SHOWERS AND STORMS OVER THE FCST AREA. OVERALL...EXPECT TEMPS DURING THIS PD OVER THE PLAINS TO BE AT OR SLIGHTLY BELOW AVERAGE FOR THIS TIME OF THE YEAR. MAX TEMPS IN THE MTNS SHOULD BE ABOUT AVG. \/HODANISH && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 237 PM MDT TUE AUG 5 2014 VFR. SOME SCATTERED CONVECTION WILL CONTINUE NEAR THE TAF SITES UNTIL THE EARLY EVENING. DRIER AIR MOVES INTO THE REGION FOR THIS EVENING AND WEDNESDAY. ISOLATED CONVECTION WILL BE CONFINED MOSTLY TO THE MOUNTAINS WEDNESDAY AND THREAT FOR THUNDER AT TAF SITES IS LOW. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PGW LONG TERM...HODANISH AVIATION...PGW
Hazardous weather outlook, Aug 5, 11:44 AM MDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1144 AM MDT TUE AUG 5 2014 COZ058>089-093>099-061300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1144 AM MDT TUE AUG 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EARLY EVENING. STORMS WILL DEVELOP OVER THE MOUNTAINS DURING THE EARLY AFTERNOON...AND MOVE EASTWARD ONTO THE INTERSTATE 25 CORRIDOR AND EASTERN PLAINS. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE THE MAIN THUNDERSTORM THREATS. HOWEVER...SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL. IF THE HEAVY RAIN OCCURS OVER AN AREA BURN SCAR...FLASH FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRIER AIR WILL SPREAD ACROSS THE AREA WEDNESDAY...WITH ONLY ISOLATED AFTERNOON THUNDERSTORMS OVER THE MOUNTAINS. THUNDERSTORM ACTIVITY WILL INCREASE ON THURSDAY INTO THE WEEKEND...AS MOISTURE MOVES BACK INTO THE REGION. THE MAIN THREATS FROM ANY STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH THE EARLY EVENING. 06/06
In the hours before
Special weather statement, Aug 5, 12:41 PM MDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1241 PM MDT TUE AUG 5 2014 COZ081-084-085-051915- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1241 PM MDT TUE AUG 5 2014 ...SPECIAL WEATHER STATEMENT FOR THE WALDO CANYON BURN SCAR... AT 1239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS DEVELOPING OVER NORTHWEST EL PASO COUNTY. THE STORMS ARE NEARLY STATIONARY. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR FROM THESE STORMS. THEY IS NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. THE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3885 10496 3900 10502 3901 10491 3889 10483 TIME...MOT...LOC 1839Z 247DEG 4KT 3894 10500 SR
Special weather statement, Aug 5, 1:56 PM MDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 156 PM MDT TUE AUG 5 2014 COZ081-084-085-052030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 156 PM MDT TUE AUG 5 2014 ...SPECIAL WEATHER STATEMENT FOR THE WALDO CANYON BURN SCAR... AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS CONTINUING TO DEVELOP OVER TELLER AND NORTHWEST EL PASO COUNTIES. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THESE STORMS. THEY ARE NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...CASCADE AND CHIPITA PARK. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3886 10497 3898 10501 3900 10491 3890 10483 TIME...MOT...LOC 1954Z 262DEG 10KT 3894 10492 SR
Special weather statement, Aug 5, 4:11 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 411 PM MDT TUE AUG 5 2014 COZ081-084-085-052245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 411 PM MDT TUE AUG 5 2014 ...SPECIAL WEATHER STATEMENT FOR THE WALDO CANYON BURN SCAR... AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO DEVELOP OVER TELLER AND EL PASO COUNTIES. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THESE STORMS. THEY ARE NOT LIKELY TO CAUSE FLOODING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... CHIPITA PARK AND CASCADE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3886 10499 3899 10502 3899 10486 3887 10485 TIME...MOT...LOC 2208Z 284DEG 8KT 3891 10488 SR
Special weather statement, Aug 5, 4:15 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 415 PM MDT TUE AUG 5 2014 COZ084-052245- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 415 PM MDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY UNTIL 445 PM MDT... AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PEYTON...OR 24 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CALHAN...RAMAH AND PEYTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3893 10443 3905 10459 3913 10452 3913 10410 TIME...MOT...LOC 2215Z 223DEG 19KT 3905 10445 KAM
Local storm report, Aug 5, 4:56 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT TUE AUG 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HEAVY RAIN 2 NE PEYTON 39.05N 104.45W
08/05/2014 M0.66 INCH EL PASO CO TRAINED SPOTTER
PEA SIZE HAIL BEGAN 412 PM AND ACCUMULATED 3 INCHES
DEEP.
&&
KLTSpecial weather statement, Aug 5, 6:14 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 614 PM MDT TUE AUG 5 2014 COZ086-060045- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 614 PM MDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUEBLO COUNTY UNTIL 645 PM MDT... AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTH OF BLENDE...OR 22 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN PUEBLO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3786 10447 3798 10461 3820 10432 3801 10409 TIME...MOT...LOC 0014Z 234DEG 27KT 3796 10447 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 6, 2:54 PM MDT | Special Weather Statement | PUB | Teller | 21 min |
| Aug 6, 5:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.